Logique
Élimination des quantificateurs dans les équations aux différences linéaires sur les vecteurs de Witt
[Quantifier elimination in linear difference equations over Witt vectors]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 13-14, pp. 703-706.

We prove quantifier elimination in Witt vectors over an algebraically closed fields (or in power series), considered as a valued module over the Ore ring of Frobenius polynomials. We get that these structures do not have the independence property.

On donne un algorithme d'élimination des quantificateurs dans les vecteurs de Witt sur un corps algébriquement clos (ou encore dans les séries formelles), vus comme module valué sur l'anneau de Ore des polynômes de Frobenius. On obtient alors que ces structures n'ont pas la propriété d'indépendance.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.05.011
Bélair, Luc 1; Point, Françoise 2

1 Département de mathématiques, Université du Québec – UQAM, C.P. 8888 succ. Centre-ville, Montréal, Québec, H3C 3P8, Canada
2 F.N.R.S., Institut de mathématique, Université de Mons-Hainaut, Le Pentagone, 6, avenue du Champ de Mars, B-700 Mons, Belgique
@article{CRMATH_2008__346_13-14_703_0,
     author = {B\'elair, Luc and Point, Fran\c{c}oise},
     title = {\'Elimination des quantificateurs dans les \'equations aux diff\'erences lin\'eaires sur les vecteurs de {Witt}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {703--706},
     publisher = {Elsevier},
     volume = {346},
     number = {13-14},
     year = {2008},
     doi = {10.1016/j.crma.2008.05.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.05.011/}
}
TY  - JOUR
AU  - Bélair, Luc
AU  - Point, Françoise
TI  - Élimination des quantificateurs dans les équations aux différences linéaires sur les vecteurs de Witt
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 703
EP  - 706
VL  - 346
IS  - 13-14
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.05.011/
DO  - 10.1016/j.crma.2008.05.011
LA  - fr
ID  - CRMATH_2008__346_13-14_703_0
ER  - 
%0 Journal Article
%A Bélair, Luc
%A Point, Françoise
%T Élimination des quantificateurs dans les équations aux différences linéaires sur les vecteurs de Witt
%J Comptes Rendus. Mathématique
%D 2008
%P 703-706
%V 346
%N 13-14
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.05.011/
%R 10.1016/j.crma.2008.05.011
%G fr
%F CRMATH_2008__346_13-14_703_0
Bélair, Luc; Point, Françoise. Élimination des quantificateurs dans les équations aux différences linéaires sur les vecteurs de Witt. Comptes Rendus. Mathématique, Volume 346 (2008) no. 13-14, pp. 703-706. doi : 10.1016/j.crma.2008.05.011. http://www.numdam.org/articles/10.1016/j.crma.2008.05.011/

[1] Bélair, L.; Macintyre, A.; Scanlon, T. Model theory of the Frobenius on the Witt vectors, Amer. J. Math., Volume 129 (2007), pp. 665-721

[2] Cohn, P.M. Skew Fields, Cambridge Univ. Press, 1995

[3] Duval, A. Lemmes de Hensel et factorisation formelle pour les opérateurs aux différences, Funkcialaj Ekvacioj, Volume 26 (1983), pp. 349-368

[4] Prest, M. Model Theory and Modules, Cambridge Univ. Press, 1988

[5] T. Rohwer, Valued difference fields as modules over twisted polynomial rings, thèse de PhD, University of Illinois at Urbana-Champaign, 2003

[6] Scanlon, T. Quantifier elimination for the relative Frobenius (Kuhlmann, F.-V. et al., eds.), Valuation Theory and Its Applications, vol. II, Amer. Math. Soc., 2003, pp. 323-352

[7] Serre, J.-P. Corps locaux, Hermann, 1968

[8] van den Dries, L. Quantifier elimination for linear formulas over ordered and valued fields, Bull. Soc. Math. Belgique, Série B, Volume 33 (1981), pp. 19-31

[9] Weispfenning, V. Quantifier elimination and decision procedures for valued fields, Aachen, 1983 (Lecture Notes in Math.), Volume vol. 1103, Springer (1984), pp. 419-472

Cited by Sources: